MathSciNet Relay Station
MathSciNet bibliographic data
MR2160175 (2006e:17004) 17A35
Pumplün, S. Sums of squares in octonion algebras. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3143–3152 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement